# SDR HEEA0015154

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5014Y
- Make and model: Bell 206L-1
- Aircraft serial: 45219
- Engine: Allsn 250C28B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 099192204
- Condition: Inoperative
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VSI RELEASE RELAY DOES NOT WORK, AND DIODE IS BURNED.
